Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Welsh eigenvalues of radially periodic Schrödinger operators

Title data

Brown, B. Malcolm ; Eastham, Michael S. P. ; Hinz, Andreas M. ; Kriecherbauer, Thomas ; McCormack, Daniel K. R. ; Schmidt, Karl Michael:
Welsh eigenvalues of radially periodic Schrödinger operators.
In: Journal of Mathematical Analysis and Applications. Vol. 225 (1998) Issue 1 . - pp. 347-357.
ISSN 1096-0813
DOI: https://doi.org/10.1006/jmaa.1998.6048

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 34L40 (35J10 35P15)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 17 Mar 2021 14:14
Last Modified: 17 Mar 2021 14:14
URI: https://eref.uni-bayreuth.de/id/eprint/64059